A liver dysfunction induced by halogenated volatile anaesthetics is considered as a significant diagnostic problem. The aim of our report was to describe the first case of lethal hepatic failure in a female patient undergoing kidney transplantation (KTx) from a living donor after repeated sevoflurane anaesthesia. A 47-year-old hypertensive and diabetic female patient received kidney from her 70-year-old mother. There was an immediate graft function and around 800 ml of blood loss on the abdominal drains, which gradually decreased after the erythrocyte and fresh frozen plasma (FFP) substitution. On the first postoperative (p.o.) day she gradually became anuric and overweighed at the next day undergoing dialysis. Because of prolonged hypotension and somnolence she required reintubation. The second day transaminases increased (AST&ALT>700, LDH>1200 U/L). On the third p.o. day she was urgently reoperated because of a sudden excessive bleeding. However, there was a rather slow flow of tears from the whole operative field that was even more excessive after the operation with signs of a consumptive coagulopathy. She was adequately substituted until the bleeding stopped more than 24 hrs after its onset. The new laboratory results showed further increase in transaminazes (3300 U/L-ALT, 5100-AST, 8900-LDH) and ultrasound investigation confirmed an extensive toxic hepatic lesion. On the fourth p.o. night the patient was stable, diuresis rate was at 100 ml/hour, but in the morning she became hyposaturated because of an increased bronchial secretion. The dialysis could not improve the cardio-respiratory insufficiency and she died 30min later. This case report suggests that sevoflurane can lead to a severe hepatotoxicity in at-risk individuals with repeated sevoflurane anaesthesia, having renal failure, in those with a preoperative known history of cardiovascular disorders, as well as in those with excessive extracellular volume. A particular precaution should be considered in cases of an elective surgery including organ transplantation.